Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Countable sections for locally compact group actions. II


Author: Alexander S. Kechris
Journal: Proc. Amer. Math. Soc. 120 (1994), 241-247
MSC: Primary 22D40; Secondary 03E15, 54H11
MathSciNet review: 1169035
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we study the structure of the orbit equivalence relation induced by a Borel action of a second countable locally compact group on a standard Borel space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22D40, 03E15, 54H11

Retrieve articles in all journals with MSC: 22D40, 03E15, 54H11


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1169035-5
PII: S 0002-9939(1994)1169035-5
Article copyright: © Copyright 1994 American Mathematical Society